MathSciNet Relay Station
MathSciNet bibliographic data
MR2910334 93B05 (76A10 93C20)
Doubova, A.; Fernández-Cara, E. On the control of viscoelastic Jeffreys fluids. Systems Control Lett. 61 (2012), no. 4, 573–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement